Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Surgery in dimension four and noncompact $ 5$-manifolds


Author: Daniel S. Silver
Journal: Trans. Amer. Math. Soc. 288 (1985), 43-50
MSC: Primary 57R65; Secondary 57M99
MathSciNet review: 773045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes a precise relationship between the problems of completing surgery in dimension four and finding boundaries for noncompact $ 5$-manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R65, 57M99

Retrieve articles in all journals with MSC: 57R65, 57M99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0773045-6
PII: S 0002-9947(1985)0773045-6
Article copyright: © Copyright 1985 American Mathematical Society